Skip to content Skip to navigation

Volume 4 (2008)

Volume 4 (2008)

Number 1 - 2008

  1. B. Yang, Estimates of Positive Solutions for Higher Order Right Focal Boundary Value Problem . Commun. Math. Anal. Vol. 4 (2008). no. 1, pp. 1 - 9
  2. A. J. Zaslavski, Convergence of Trajectories of Discrete Dispersive Dynamical Systems . Commun. Math. Anal. Vol. 4 (2008). no. 1, pp. 10 - 19
  3. L. Bouattour, Beurling-Hörmander Theorem on Noncompact Real Symmetric Spaces . Commun. Math. Anal. Vol. 4 (2008). no. 1, pp. 20 - 34
  4. Ö. Öcalan, Oscillation of Nonlinear Difference Equations with Several Coefficients . Commun. Math. Anal. Vol. 4 (2008). no. 1, pp. 35 - 44
  5. H. Bibi, A. Jouini, and M. Kratou, More General Constructions of Wavelets on the Interval . Commun. Math. Anal. Vol. 4 (2008). no. 1, pp. 45 - 57
  6. Y. Liu, Positive Solutions of Multi-point BVPs for Second-Order p-Laplacian Difference Equations . Commun. Math. Anal. Vol. 4 (2008). no. 1, pp. 58 - 77
  7. G. M. N'Guérékata, A Note on Some Cauchy Problems with Nonlocal Conditions . Commun. Math. Anal. Vol. 4 (2008). no. 1, pp. 78 - 84

Number 2 - 2008

  1. M. S. Ben Hammouda, A. Fitouhi and A. Nemri, On a Paley-Wiener Theorem for a Third Operator in Quantum Calculus . Commun. Math. Anal. Vol. 4 (2008). no. 2, pp. 1 - 7
  2. K. Ezzinbi, S. Fatajou, and G. M. N'Guérékata, Almost Automorphic Solutions for Dissipative Ordinary and Functional Differential Equations in Banach Spaces . Commun. Math. Anal. Vol. 4 (2008). no. 2, pp. 8 - 18
  3. S. Horrigue and H. Ouerdiane, Generalized Hankel Operators on the White Noise Distributions . Commun. Math. Anal. Vol. 4 (2008). no. 2, pp. 19 - 29
  4. P. Baki-Tangou and G. Bissanga, Application of Adomian Decomposition Method to Solving the Duffing-van der Pol Equation . Commun. Math. Anal. Vol. 4 (2008). no. 2, pp. 30 - 46
  5. B. He, Y. Li, and Y. Qian, On Analogues of the Hilbert's Inequality . Commun. Math. Anal. Vol. 4 (2008). no. 2, pp. 47 - 53
  6. Y. Miao and S. H. Khan, Strong Convergence of an Implicit Iterative Algorithm in Hilbert Spaces . Commun. Math. Anal. Vol. 4 (2008). no. 2, pp. 54 - 60
  7. D. Peña Peña and F. Sommen, On Steering Monogenic Functions . Commun. Math. Anal. Vol. 4 (2008). no. 2, pp. 61 - 66
  8. C. Zhu, Attractor of the Nonlinear Schrödinger Equation . Commun. Math. Anal. Vol. 4 (2008). no. 2, pp. 67 - 75